# SDR SIMA201111701

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 27,501 hours, 25,531 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4412
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2897 THE CREW REPORTED THAT DURING THE CLIMB, RECEIVED A MAIN PITCH TRIM INOPERABLE MESSAGE ON ECAS.  THE CAPTAIN ELECTED TO RETURN TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT AND FIRST OFFICER’S PITCH TRIM SWITCH.  THE AIRCRAFT WAS RETURNED TO SERVICE.
